# SDR SWIA971455

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Condition: Malfunctioned
- Location: Left Cockpit
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S EHSI WILL NOT INITIALIZE THEN CORRECTED ITS SELF ON THE GROUND, BUT TWICE DISCONNECTED AUTOPILOT IN FLIGHT.  WHEN NR 1 GYRO COMPUTER FLAG APPEARED NR 1 HSI LOST HEADING.  RETURNED TO SLC.  RERACKED NR 1 AHC85 AND REINITIALIZED REORIENTED.  PERFORMED AHRS TEST CHECK OK.
